# SDR CA060906023

- Difficulty date: August 24, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Dirty
- Location: Oil Pressure
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  THE ENGINE OIL PRESSURE TRANSDUCER WAS SUBSEQUENTLY REMOVED, CLEANED AND RE-INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20060906023)
